# SDR SWAA2023071066322

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER (1 EA) 2023-365516<[01] REPLACED SEAL BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER (1 EA) I.A.W SRM B737-700 51-40-02;[02] JOB COMPLETED
